# SDR CA971015023

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ram
- Part number: L2090
- Condition: Separated
- Location: Actuator
- Component: 31077100
- Stage of operation: CL
- Nature of condition: F, K
- Precautionary procedure: A, D

## Discrepancy

(CAN) DURING CLIMB, LOSS OF YELLOW HYDRAULIC SYSTEM FLUID WAS NOTED  AIRCRAFT RETURNED TO BASE.  MAINTENANCE ACTION FOUND SERVO CONTROL ACTUATOR RAM SEPARATED FROM ACTUATOR BODY.  ACTUATOR REPLACED
